# SDR DALA2017070705267

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 71,667 hours, 53,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHTS AT SEAT ROWS 24 TO 30 INOPERATIVE.  TROUBLESHOT IAW WDM 33-51-14.   FOUND A BAD FUSE F-2 AT THE B5-212 BATTERY PACK.  REPLACED THE FUSE,  OPS NORMAL.
